Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Side-effects of prolonged use of depo - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   HI
Doctor :   HOw can I help you
User :   good day I have a question about the depo povera birth control injection
Doctor :   ok
User :   I have been on it for 2 years now and have not gotten a period since
User :   in what way can that affect me
Doctor :   ok
Doctor :   Well you need to rule out pregnancy if you have ahd unprotected sEx and that will be the first thing to be ruled out
User :   I have ruled that out...but the fact that I have never had a period since...will that affect me later
Doctor :   Since yu have been on this injection is it
User :   yes
Doctor :   ok
Doctor :   Are you having some thing like spotting
Doctor :   or one day flow at least
User :   nothing at all
Doctor :   What is your age and do you take any other medications other than the once mentioned
User :   30 and just vitamins
Doctor :   ok
Doctor :   Any hypothyroidism that you have tried ruling out
Doctor :   Our discussion about your problem may need more than 5 minutes.

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor